| Model Number |
PIP-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - due to implant failed/required intervention to prevent impairment/damage.
Additional Manufacturer Narrative
The reason for this revision surgery,it was reported as, revision surgery: "implant failure.Female 59 yrs" the actual length of in-vivo for the item(s) listed is unknown as the original surgery date was not provided or could be established.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item(s) was not returned for examination and the item and or lot number(s) was not provided.To adequately investigate this event, the part and lot number(s) are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported item(s) showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.